Alert archive / Nebraska / Flash Flood Warnings in 2014

Flash Flood Warning 22, NWS Omaha, NE

June 20, 2014Douglas County, Sarpy County, Nebraska

NWS Omaha, NE issued this flash flood warning at Jun 20, 2014, 11:20 PM CDT for Douglas County, Sarpy County, Nebraska. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 20, 2014, 11:20 PM CDT (04:20 UTC)
Expired
Jun 21, 2014, 5:15 AM CDT
In force
6 hr
Issued by
NWS Omaha, NE
Area
Storm-based polygon
Flood severity
None

Counties Douglas County, NE, Sarpy County, NE

The radar

The Omaha radar (KOAX), 14 km from the middle of the area, began a volume at 04:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 4.3 hours before the alert went out and 14 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2014-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2575 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2014-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 94 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2575 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
1837 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
94 m²/s²
0-3 km storm-relative helicity
211 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

662 
WGUS53 KOAX 210420
FFWOAX
NEC055-153-211015-
/O.NEW.KOAX.FF.W.0022.140621T0420Z-140621T1015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1120 PM CDT FRI JUN 20 2014

THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  WESTERN DOUGLAS COUNTY IN EAST CENTRAL NEBRASKA...
  NORTHWESTERN SARPY COUNTY IN EAST CENTRAL NEBRASKA...

* UNTIL 515 AM CDT

* AT 1120 PM CDT...THE PUBLIC REPORTED FLASH FLOODING. UP TO FOUR 
  INCHES OF RAIN HAVE ALREADY FALLEN. FLASH FLOODING IS ALREADY 
  OCCURRING.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  SOUTHWESTERN OMAHA...GRETNA...VALLEY...WATERLOO...ELKHORN...MILLARD
  AND BENNINGTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 4111 9616 4110 9625 4120 9634 4137 9635
      4140 9630 4139 9615

$$

PEARSON
1 follow-up statement
809 
WGUS73 KOAX 211013
FFSOAX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
513 AM CDT SAT JUN 21 2014

NEC055-153-211023-
/O.EXP.KOAX.FF.W.0022.000000T0000Z-140621T1015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DOUGLAS NE-SARPY NE-
513 AM CDT SAT JUN 21 2014

...THE FLASH FLOOD WARNING FOR WESTERN DOUGLAS AND NORTHWESTERN SARPY
COUNTIES WILL EXPIRE AT 515 AM CDT...

THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT.

LAT...LON 4111 9616 4110 9625 4120 9634 4137 9635
      4140 9630 4139 9615

$$

DEE

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this flash flood warning went out at Jun 20, 6:35 PM CDT, 4 hours 45 minutes earlier.

Area forecast discussion, Jun 20, 6:35 PM CDT, 4 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
635 PM CDT FRI JUN 20 2014

.UPDATE...
ISSUED AT 619 PM CDT FRI JUN 20 2014

SCATTERED THUNDERSTORMS CONTINUE TO BUBBLE UP IN HIGH INSTABILITY
ENVIRONMENT ACROSS EASTERN NEBRASKA AND WESTERN IOWA. MLCAPE
VALUES REMAIN NEAR 3000 J/KG AT LATE AFTERNOON...HOWEVER SHEAR IS
RELATIVELY WEAK. THUS PULSE-TYPE STORMS ARE GETTING STRONG
INITIALLY BEFORE SETTLING DOWN WITH RAIN FALLING THROUGH UPDRAFTS.
THESE WILL MAINLY BE HAILERS...AND WE HAVE HAD A FEW REPORTS OF 1
INCH HAIL FROM TIME TO TIME. A COUPLE OF STORMS WEST OF THE OMAHA
METRO WILL LIKELY DRIFT EAST...AND COULD AFFECT OUTDOOR ACTIVITIES
THIS EVENING.

&&

.SHORT TERM...(TONIGHT THROUGH MONDAY)
ISSUED AT 240 PM CDT FRI JUN 20 2014

THUNDERSTORM COVERAGE/CHANCES REMAIN PRIMARY CONCERN IN SHORT TERM
AS ACTIVE JUNE PATTERN GENERALLY PERSISTS INTO MONDAY.

AFTERNOON SATELLITE IMAGERY SHOWED A CLOSED UPPER LOW PIVOTING
ACROSS SRN SASK CANADA WITH A LOBE EXTENDING SWD ALONG ND/MN
BORDER AT 19Z. THIS LOBE HAS SENT A WEAK BOUNDARY INTO NRN
NEBR...PRIMARILY A DEWPOINT FRONT WITH AROUND 70 DEG SFC DWPTS
FEEDING INTO IT ACROSS NWRN ZONES WITH UPPER 40S JUST TO OUR
NW. ALTHOUGH EARLIER CONVECTION DISPTD...CONTINUED UPSCALE
DEVELOPMENT EXPECTED THROUGH EARLY EVENING AS SPC MESO PAGE
SUGGESTED LITTLE/NO CONVECTIVE INHIBITION WITH 3.5K+ J/KG MLCAPE
SOUTH OF BOUNDARY. WITH 0-6KM BULK SHEAR GENERALLY ON LIGHTER
SIDE...AROUND OR BELOW 30KTS...AFTER INITIAL SVR DEVELOPMENT WITH
HEATING DRIVEN INSTABILITY RELEASE...FEEL BULK OF ACTIVITY COULD
TRANSITION MORE TOWARD A HEAVY RAIN ISSUE AS H85 JET REMAINS
FOCUSED INTO NERN ZONES. UPPED POPS AND QPF ALTHOUGH WENT CLOSER
TO ECMWF QPF AS H85 JET ONLY MODEST AND MOISTURE TRANSPORT LATER
TONIGHT APPEARED TO FOCUS SE OF WHERE BULK OF PRECIP MAY EXIST.

MODEL INDICATIONS ARE THAT PRECIP COULD LINGER SATURDAY MORNING
ACROSS MAINLY WRN IA ZONES...AND POSSIBLY EXTREME NERN
NEBR...BUT BULK OF AREA MUCH OF THE DAY COULD BE DRY. CONTINUED
THIS TREND FROM PRIOR FORECAST BUT RAISED MAX TEMPS...ESPECIALLY
SW...AS AREA SHOULD RECOVER EARLIEST FROM ANY MORNING CLOUDS/ISOLD
TSTMS. LATER IN THE DAY THE FA REMAINS ON SOUTH SIDE OF FASTER
UPPER FLOW WITH FILLING SRN CANADA TROUGH PROVIDES AREA WITH SOME
UPPER DIVERGENCE. HOWEVER...LESS SFC CONVERGENCE WAS NOTED ALONG
A WEAKENED SFC BOUNDARY AND THUS DEVELOPMENT COULD WAIT UNTIL
ANOTHER LOBE ROTATING AROUND UPPER LOW SENDS A STRONGER BOUNDARY
INTO NWRN ZONES LATER SAT NIGHT.

THIS BOUNDARY THEN WEAKENS OR SLOWS AS IT PUSHES INTO FORECAST
SUNDAY...PROBABLY ENOUGH TO WARRANT INCREASING HIGHS SERN ZONES.
MODELS REMAIN FAIRLY CONSISTENT IN SLOWLY SAGGING THE BOUNDARY
ACROSS ZONES SUNDAY/SUNDAY NIGHT AS A STRONGER PIECE OF ENERGY
EJECTS FROM ROCKIES...THUS MODESTLY HIGH POPS WERE MAINTAINED.
THESE HIGH POPS WERE ALSO MAINTAINED FOR MONDAY PERIOD SERN ZONES
DUE TO UNCERTAINTIES IN HOW FAST THIS ENERGY SHIFTS EAST OF THE
FA. COULD SEE SOME REDUCTIONS IN LATER FORECASTS IF FASTER NAM
WOULD VERIFY. COOL ADVECTION/CLOUDS/LINGERING PRECIP ALL INDICATE
COOLER TEMPS SHOULD PREVAIL ON MONDAY.

.LONG TERM...(MONDAY NIGHT THROUGH FRIDAY)
ISSUED AT 240 PM CDT FRI JUN 20 2014

12Z GFS/ECMWF SUPPORT A DRY FORECAST MONDAY NGT/TUESDAY MUCH OF
THE FA AS NW FLOW SPREADS OVER THE AREA BEHIND DEPARTING TROUGH.
HOWEVER...TRAILING ENERGY WILL HOLD UP BOUNDARY LATE TUE NIGHT AND
THEN BUILDING UPPER RIDGE WILL LIKELY LIFT IT BACK NORTH. ALTHOUGH
THIS BUILDING RIDGE COULD EVENTUALLY SHUT DOWN OR GREATLY REDUCE
PRECIP THREAT A PERIOD OR TWO...RETURNING BOUNDARY/MOISTURE/INSTABILITY
WILL BRING A RENEWED THREAT IN TUE NGT THROUGH WED NIGHT PERIODS
AND NEXT TROUGH APPROACHING LATE NEXT WEEK WITH LOBES POTENTIALLY
EJECTING OUT PROVIDING ADDITIONAL SUPPORT. THUS SMALL POPS WILL
BLANKET EXTENDED AND WILL ALLOW LATER FORECASTS TO BETTER FINE-
TUNE PARTICULAR PERIODS AS DAYS GET CLOSER.

&&

.AVIATION...(00Z TAFS FOR KOFK...KLNK AND KOMA.)
ISSUED AT 619 PM CDT FRI JUN 20 2014

SCATTERED THUNDERSTORMS ACROSS EASTERN NEBRASKA WILL CONTINUE
THROUGH MUCH OF THE NIGHT...AND COULD AFFECT THE KLNK AND KOMA
AREAS BETWEEN 00Z AND 03Z...THEN AGAIN AFTER 06Z. AS STORMS
FINALLY MOVE OFF THE SOUTHEAST BY 12Z...EXPECT VFR CONDITIONS WITH
SCATTERED CLOUDS NEAR FL040 AND SOUTH WINDS 10 TO 20 KT.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
IA...NONE.
&&

UPDATE...DERGAN
SHORT TERM...CHERMOK
LONG TERM...CHERMOK
AVIATION...DERGAN
Hazardous weather outlook, Jun 20, 5:19 PM CDT, 6 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
519 PM CDT FRI JUN 20 2014

IAZ043-NEZ011-012-015>018-030>034-042>044-050-051-065-066-078-088-
089-211230-
MONONA-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-
STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-BUTLER-SAUNDERS-SEWARD-
LANCASTER-SALINE-JEFFERSON-GAGE-
519 PM CDT FRI JUN 20 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
IOWA...EAST CENTRAL NEBRASKA...NORTHEAST NEBRASKA AND SOUTHEAST
NEBRASKA.

.DAY ONE...TONIGHT AND SATURDAY

SCATTERED THUNDERSTORMS CAN BE EXPECTED OVER MUCH OF THE AREA
TONIGHT. STORMS THIS EVENING COULD CONTAIN GUSTY WINDS AND LARGE
HAIL AS WELL AS LOCALLY HEAVY RAIN. THE THUNDERSTORMS WERE ALONG
AND SOUTH OF A WEAK BOUNDARY IN NORTHEAST NEBRASKA WHICH COULD SAG
SOUTH A LITTLE AIDED BY THUNDERSTORM OUTFLOW. THE THUNDERSTORMS
SHOULD WEAKEN LATER THIS EVENING AS INSTABILITY DECREASES DUE TO
LACK OF HEATING AND GENERALLY MODEST TO WEAK WIND SHEAR.
HOWEVER...LOCALLY HEAVY RAIN COULD PERSIST.

.DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH FRIDAY

PERIODS OF THUNDERSTORMS ARE POSSIBLE SATURDAY NIGHT AND AGAIN
SUNDAY AND SUNDAY NIGHT AS A WEAK BOUNDARY DROPS THROUGH THE
REGION AND AN UPPER LEVEL DISTURBANCE CROSSES THE PLAINS. A FEW OF
THESE STORMS COULD BE SEVERE WITH DAMAGING WINDS AND HAIL THE
PRIMARY HAZARDS.

ADDITIONAL THUNDERSTORMS ARE POSSIBLE MONDAY AND AGAIN WEDNESDAY
THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...

THERE IS A CHANCE THAT SPOTTER ACTIVATION MAY BE NEEDED THIS
EVENING.

IAZ055-056-069-079-080-090-091-NEZ045-052-053-067-068-090>093-
211230-
HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-PAGE-
WASHINGTON-DOUGLAS-SARPY-CASS-OTOE-JOHNSON-NEMAHA-PAWNEE-
RICHARDSON-
519 PM CDT FRI JUN 20 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
IOWA...EAST CENTRAL NEBRASKA AND SOUTHEAST NEBRASKA.

.DAY ONE...TONIGHT AND SATURDAY

THERE IS A CHANCE OF THUNDERSTORMS OVER MUCH OF THE AREA TONIGHT.
ISOLATED STORMS THIS EVENING COULD CONTAIN GUSTY WINDS AND LARGE
HAIL...MAINLY NORTH OF INTERSTATE 80 AND ESPECIALLY NORTH OF
HIGHWAY 30. LOCALLY HEAVY RAIN IS ALSO POSSIBLE ACROSS THOSE
LOCATIONS. THE THUNDERSTORMS WERE ALONG AND SOUTH OF A WEAK
BOUNDARY IN NORTHEAST NEBRASKA WHICH COULD SAG SOUTH A LITTLE THIS
EVENING AIDED BY THUNDERSTORM OUTFLOW. THE THUNDERSTORMS SHOULD
WEAKEN LATER THIS EVENING AS INSTABILITY DECREASES DUE TO LACK OF
HEATING AND GENERALLY MODEST TO WEAK WIND SHEAR. HOWEVER...LOCALLY
HEAVY RAIN COULD PERSIST.

FLOODING WILL CONTINUE ALONG THE MISSOURI RIVER INTO SATURDAY FROM
PLATTSMOUTH SOUTH THROUGH RULO.

.DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH FRIDAY

PERIODS OF THUNDERSTORMS ARE POSSIBLE SATURDAY NIGHT AND AGAIN
SUNDAY AND SUNDAY NIGHT AS A WEAK BOUNDARY DROPS THROUGH THE
REGION AND AN UPPER LEVEL DISTURBANCE CROSSES THE PLAINS. A FEW OF
THESE STORMS COULD BE SEVERE WITH DAMAGING WINDS AND HAIL THE
PRIMARY HAZARDS.

ADDITIONAL THUNDERSTORMS ARE POSSIBLE MONDAY AND AGAIN WEDNESDAY
THROUGH FRIDAY.

FLOODING WILL LIKELY PERSIST ALONG THE MISSOURI RIVER FROM
PLATTSMOUTH SOUTH THROUGH RULO INTO AT LEAST EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL PROBABLY NOT BE NEEDED TONIGHT OR SATURDAY.

CHERMOK

In the hours before

Local storm report, Jun 20, 10:45 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1045 PM CDT FRI JUN 20 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1043 PM     HEAVY RAIN       BELLEVUE                41.16N 95.92W
06/20/2014  M1.14 INCH       SARPY              NE   PUBLIC

            1.14 IN THE PAST HALF HOUR...3.14 STORM TOTAL

&&

KG
Local storm report, Jun 20, 10:48 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1048 PM CDT FRI JUN 20 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1043 PM     HEAVY RAIN       1 W LA VISTA            41.18N 96.06W
06/20/2014  M5.12 INCH       SARPY              NE   TRAINED SPOTTER

            5.12 INCHES SINCE 8.15 PM

&&

KG
Local storm report, Jun 20, 11:00 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1100 PM CDT FRI JUN 20 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1043 PM     FLASH FLOOD      OMAHA                   41.26N 96.01W
06/20/2014                   DOUGLAS            NE   PUBLIC

            FLOODED ROADS 96TH AND L

&&

KG
Local storm report, Jun 20, 11:06 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1106 PM CDT FRI JUN 20 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1106 PM     HAIL             OMAHA                   41.26N 96.01W
06/20/2014  E0.75 INCH       DOUGLAS            NE   TRAINED SPOTTER

            151ST AND F PENNY SZ HAIL

&&

KG
Local storm report, Jun 20, 11:14 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1114 PM CDT FRI JUN 20 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1114 PM     FLASH FLOOD      OMAHA                   41.26N 96.01W
06/20/2014                   DOUGLAS            NE   PUBLIC

            96TH AND Q

&&

KG
Local storm report, Jun 20, 11:16 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1116 PM CDT FRI JUN 20 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1111 PM     HEAVY RAIN       BELLEVUE                41.16N 95.92W
06/20/2014  M4.00 INCH       SARPY              NE   PUBLIC

&&

KG

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 20, 7:20 PM CDTSevere Thunderstorm WarningOAXSaunders25 min
Jun 20, 7:28 PM CDTSevere Thunderstorm WarningOAXWashington32 min
Jun 20, 7:30 PM CDTSpecial Weather StatementOAXLancaster45 min
Jun 20, 7:43 PM CDTSpecial Weather StatementOAXSaunders47 min
Jun 20, 8:00 PM CDTSpecial Weather StatementOAXBurt45 min
Jun 20, 8:10 PM CDTSevere Thunderstorm WarningOAXDouglas, Sarpy35 min
Jun 20, 8:43 PM CDTSevere Thunderstorm WarningOAXCass, Douglas, Sarpy47 min
Jun 20, 8:48 PM CDTFlash Flood WarningOAXBurt117 min
Jun 20, 8:50 PM CDTSevere Thunderstorm WarningOAXDodge, Washington40 min
Jun 20, 8:53 PM CDTSpecial Weather StatementOAXAntelope, Pierce52 min
Jun 20, 8:54 PM CDTAreal Flood AdvisoryOAXDouglas, Sarpy3 hr
Jun 20, 9:02 PM CDTSevere Thunderstorm WarningOAXAntelope, Madison, Pierce43 min
Jun 20, 9:11 PM CDTSevere Thunderstorm WarningOAXButler, Colfax, Dodge, Saunders34 min
Jun 20, 9:12 PM CDTSevere Thunderstorm WarningOAXCass, Sarpy, Saunders33 min
Jun 20, 9:41 PM CDTFlash Flood WarningOAXDouglas, Sarpy6 hr
Jun 20, 9:45 PM CDTSevere Thunderstorm WarningOAXCass, Sarpy, Saunders45 min
Jun 20, 9:47 PM CDTSpecial Weather StatementOAXDouglas43 min
Jun 20, 9:50 PM CDTSevere Thunderstorm WarningOAXColfax, Dodge40 min
Jun 20, 10:04 PM CDTAreal Flood AdvisoryOAXDodge, Washington5 hr
Jun 20, 10:20 PM CDTSpecial Weather StatementOAXStanton40 min
Jun 20, 10:26 PM CDTSevere Thunderstorm WarningOAXDouglas, Sarpy34 min
Jun 20, 10:31 PM CDTAreal Flood AdvisoryOAXAntelope, Madison, Pierce5 hr
Jun 20, 10:55 PM CDTAreal Flood AdvisoryOAXBurt5 hr
Jun 20, 11:23 PM CDTFlash Flood WarningOAXDodge, Washington6 hr
Jun 20, 11:35 PM CDTSpecial Weather StatementOAXButler, Saunders40 min
Jun 20, 11:46 PM CDTFlash Flood WarningOAXColfax6 hr
Jun 20, 11:52 PM CDTRiver Flood WarningOAXDouglas, Sarpy43 hr
Jun 21, 12:08 AM CDTSevere Thunderstorm WarningOAXDodge, Douglas, Sarpy, Saunders37 min
Jun 21, 12:12 AM CDTFlash Flood WarningOAXSarpy6 hr
Jun 21, 12:15 AM CDTSevere Thunderstorm WarningOAXCass, Lancaster, Otoe30 min
Jun 21, 12:44 AM CDTSpecial Weather StatementOAXSarpy31 min
Jun 21, 12:47 AM CDTSpecial Weather StatementOAXJohnson, Otoe43 min
Jun 21, 1:24 AM CDTSpecial Weather StatementOAXNemaha, Pawnee, Richardson66 min
Jun 21, 6:34 AM CDTRiver Flood WarningOAXDodge7 days
Jun 21, 6:34 AM CDTRiver Flood WarningOAXDodge7 days

Nearby

Flash Flood Warnings in Nebraska, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.